?





Cristian Virdol

Associate Professor
Yonsei University
Office: Mathematics, Room 208
Email: virdol@yonsei.ac.kr



Curriculum Vitae


Papers:

1. C. Virdol, Zeta functions of twisted modular curves, Journal of the Australian Mathematical Society 80 (2006), no. 1, 89-103.
pdf

2. C. Virdol, Tate classes and poles of L-functions of twisted quaternionic Shimura surfaces, Journal of Number Theory 123 (2007), no. 2, 315-328.
pdf

3. C. Virdol, On L-functions of twisted 3-dimensional quaternionic Shimura varieties, Nagoya Mathematical Journal 190 (2008), 87-104.
pdf

4. C. Virdol, Tate classes and L-functions on a product of a quaternionic Shimura surface and a Picard modular surface, Journal of Number Theory 128 (2008), no. 6, 1430-1447.
pdf

5. C. Virdol, Moduli problem and points on some twisted Shimura varieties of PEL type, Journal of Number Theory 128 (2008), no. 8, 2492-2504.
pdf

6. C. Virdol, On the critical values of L-functions of tensor product of base change for Hilbert modular forms, Journal of Mathematics of Kyoto University 49 (2009), no. 2, 347-357.
pdf

7. C. Virdol, On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real fields, Proceedings of the American Mathematical Society 137 (2009), no. 12, 4019-4024.
pdf

8. C. Virdol, Potential modularity for elliptic curves and some applications, Journal of Number Theory 129 (2009), no. 12, 3109-3114.
pdf

9. C. Virdol, On L-functions of twisted 4-dimensional quaternionic Shimura varieties, Journal of Mathematics of Kyoto University 50 (2010), no. 2, 269-282.
pdf

10. C. Virdol, Algebraic cycles on a product of two Hilbert modular surfaces, Transactions of the American Mathematical Society 362 (2010), no. 7, 3691-3703.
pdf

11. C. Virdol, On l-adic representations attached to Hilbert and Picard modular surfaces, Journal of Number Theory 130 (2010), no. 5, 1197-1211.
pdf

12. C. Virdol, On Deligne's conjecture for Hilbert motives defined over totally real fields, Journal of Mathematics of Kyoto University 50 (2010), no. 1, 75-81.
pdf

13. C. Virdol, On the critical values of L-functions of base change for Hilbert modular forms, American Journal of Mathematics 132 (2010), no. 4, 1105-1111.
pdf

14. C. Virdol, Non-solvable base change for Hilbert modular forms and zeta functions of twisted quaternionic Shimura varieties, Annales de la Faculte des Sciences de Toulouse 19 (2010), no. 3-4, 831-848.
pdf

15. C. Virdol, On Mazur's conjecture for twisted L-functions of elliptic curves over totally real or CM fields, Glasgow Mathematical Journal, 53 (2011), no. 1, 207-210.
pdf

16. C. Virdol, On the Birch and Swinnerton-Dyer conjecture for abelian varieties attached to Hilbert modular forms, Journal of Number Theory, 131 (2011), no. 4, 681-684.
pdf

17. C. Virdol, Tate conjecture for twisted Picard modular surfaces, Journal of Number Theory, 131 (2011), no. 6, 1048-1053.
pdf

18. C. Virdol, On the Birch and Swinnerton-Dyer conjecture, Acta Arithmetica, 146 (2011), no. 2, 173-176.
pdf

19. C. Virdol, Arbitrary potential modularity for elliptic curves over totally real number fields, Functiones et Approximatio, Commentarii Mathematici, 45 (2011), part 2, 265-269. pdf

20. C. Virdol, Algebraic cycles on compact quaternionic Shimura fourfolds and poles of L-functions, Glasgow Mathematical Journal, 53 (2011), no. 2, 359-367. pdf

21. C. Virdol, Tate conjecture for twisted Siegel modular threefolds, Acta Arithmetica, 149 (2011), no. 3, 297-303.
pdf

22. C. Virdol, Base change and the Birch and Swinnerton-Dyer conjecture, Functiones et Approximatio, Commentarii Mathematici, 46 (2012), part 2, 189-194. pdf

23. C. Virdol, On the critical values of L-functions of base change for Hilbert modular forms II, Functiones et Approximatio, Commentarii Mathematici, 47 (2012), part 1, 7-13. pdf

24. C. Virdol, The meromorphic continuation of the zeta function of Siegel modular threefolds over totally real fields, Functiones et Approximatio, Commentarii Mathematici, 47 (2012), part 2, 143-148. pdf

25. C. Virdol, The meromorphic continuation of the zeta function of a product of Hilbert and Picard modular surfaces over CM-fields, Journal of Number Theory, 133 (2013), no.1, 123-130.
pdf

26. C. Virdol, The critical values of L-functions of CM-base change for Hilbert modular forms, Functiones et Approximatio, Commentarii Mathematici, 49 (2013), no. 2, 221-227. pdf

27. C. Virdol, On the special values of L-functions of CM-base change for Hilbert modular forms, Glasgow Mathematical Journal, 56 (2014), 57-63. pdf

28. C. Virdol, Tate conjecture for a product of a Shimura curve and a Picard modular surface, Proceedings of the American Mathematical Society, 142 (2014), no. 3, 817-834. pdf

29. C. Virdol, Tate conjecture for some abelian surfaces over totally real or CM number fields, Functiones et Approximatio, Commentarii Mathematici, 52 (2015), no. 1, 57-63. pdf

30. C. Virdol, Cyclic components of abelian varieties (mod wp), Journal of Number Theory, 159 (2016), 426-433. pdf

31. C. Virdol, Drinfeld modules and subfields of division fields, Houston Journal of Mathematics, 42 (2016), no. 1, 211-221. pdf

32. C. Virdol, Titchmarsh divisor problem for abelian varieties of type I, II, III, and IV, Transactions of the American Mathematical Society, 368 (2016), no. 11, 8011-8028. pdf

33. C. Virdol, Artin's conjecture for abelian varieties, Kyoto Journal of Mathematics, 56 (2016), no. 4, 737-743. pdf

34. C. Virdol, Cyclicity and Titchmarsh divisor problem for Drinfeld modules, Kyoto Journal of Mathematics, 57 (2017), no. 3, 505-518. pdf

35. C. Virdol, On the Titchmarsh divisor problem for abelian varieties, Proceedings of the American Mathematical Society, 145 (2017), no. 9, 3681-3687. pdf

36. C. Virdol, The critical values of L-functions of base change for Hilbert modular forms, Hokkaido Mathematical Journal, to appear. pdf

37. C. Virdol, The strong form of Artin's primitive root conjecture (1927) for abelian varieties under GRH, submitted. pdf

38. C. Virdol, The Artin's conjecture for CM abelian varieties, submitted. pdf

39. C. Virdol, The strong form of Artin's primitive root conjecture (1927) for CM elliptic curves, submitted. pdf

40. C. Virdol, The strong form of Artin's primitive root conjecture (1927) for Drinfeld modules, submitted. pdf

41. C. Virdol, On the Artin's primitive root conjecture (1927) for abelian varieties of type I, II, III, and IV, submitted. pdf